Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 215, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at May 18, 2021, 9:00 AM CDT for Perry County, Arkansas. It took effect at May 18, 2021, 1:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 9:00 AM CDT (14:00 UTC)
- In effect from
- May 18, 2021, 1:00 PM CDT
- Expired
- May 22, 2021, 9:09 AM CDT
- In force
- 4 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, AR
The radar
The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fourche LaFave River near Houston (HUSA4).
- Action stage
- 24.5 ft
- Minor stage
- 25 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07263115, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
494
WGUS44 KLZK 181400
FLWLZK
Flood Warning
National Weather Service Little Rock AR
900 AM CDT Tue May 18 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following river in Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-191400-
/O.NEW.KLZK.FL.W.0215.210518T1800Z-210520T1200Z/
/HUSA4.1.ER.210518T1800Z.210519T0000Z.210519T0600Z.NO/
900 AM CDT Tue May 18 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Fourche Lafave River Near Houston.
* From this afternoon to Thursday morning.
* At 8:30 AM CDT Tuesday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 25.3 feet this evening. It will then fall
below flood stage early Wednesday morning. Additional rainfall is
possible, continue to monitor the latest forecast for any updates.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time
Date
Fourche Lafave R
Houston 25.0 24.7 Tue 8 AM 24.3 20.3 17.5 25.3 7 PM 5/18
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
658 follow-up statements
119
WGUS84 KLZK 190148
FLSLZK
Flood Statement
National Weather Service Little Rock AR
848 PM CDT Tue May 18 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-200200-
/O.CON.KLZK.FL.W.0215.000000T0000Z-210520T1200Z/
/HUSA4.1.ER.000000T0000Z.210519T0030Z.210519T0600Z.NO/
848 PM CDT Tue May 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until Thursday morning.
* At 7:30 PM CDT Tuesday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 15.7 feet Sunday
evening.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time
Date
Fourche Lafave R
Houston 25.0 25.3 Tue 7 PM 24.0 23.7 22.1 ***Falling***
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
57395
WGUS84 KLZK 191513
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1013 AM CDT Wed May 19 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-201515-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210521T0730Z/
/HUSA4.1.ER.000000T0000Z.210519T1800Z.210520T0130Z.NO/
1013 AM CDT Wed May 19 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until late Thursday night.
* At 9:30 AM CDT Wednesday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain near 25.3 feet through
this afternoon. It will then fall below flood stage Thursday
evening.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time
Date
Fourche Lafave R
Houston 25.0 25.3 Wed 9 AM 25.0 23.8 21.0 25.3 1 PM 5/19
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
67863
WGUS84 KLZK 200239
FLSLZK
Flood Statement
National Weather Service Little Rock AR
939 PM CDT Wed May 19 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-210245-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210521T0927Z/
/HUSA4.1.ER.000000T0000Z.210520T0030Z.210520T0327Z.NO/
939 PM CDT Wed May 19 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until late Thursday night.
* At 7:30 PM CDT Wednesday the stage was 25.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river is currently cresting near 26.0 feet.
Additional rainfall may cause additional rises overnight into
Thursday, May 20. Otherwise, the river is expected to begin
falling by Saturday, May 22.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time
Date
Fourche Lafave R
Houston 25.0 25.4 Wed 7 PM 22.7 20.1 17.5 MSG unknown
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
Cooper971
WGUS84 KLZK 201532
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1032 AM CDT Thu May 20 2021
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-211545-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210525T0200Z/
/HUSA4.1.ER.000000T0000Z.210522T0600Z.210523T2000Z.NO/
1032 AM CDT Thu May 20 2021
...Forecast flooding changed to Minor severity and increased in
duration until late Monday evening...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until Monday evening.
* At 9:30 AM CDT Thursday the stage was 26.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 26.7 feet
early Saturday morning. It will then fall below flood stage Sunday
afternoon.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Fourche Lafave R
Houston 25.0 26.0 Thu 9 AM 26.4 26.5 25.1 26.7 1 AM 5/22
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
53611
WGUS84 KLZK 210154
FLSLZK
Flood Statement
National Weather Service Little Rock AR
854 PM CDT Thu May 20 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-220200-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210524T2100Z/
/HUSA4.1.ER.000000T0000Z.210522T0000Z.210523T1500Z.NO/
854 PM CDT Thu May 20 2021
...The Flood Warning is now in effect until Monday afternoon...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until Monday afternoon.
* At 7:30 PM CDT Thursday the stage was 26.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to crest with a stage of 26.5
feet tomorrow evening, May 21. It will then fall below flood stage
late Sunday morning, May 23.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time
Date
Fourche Lafave R
Houston 25.0 26.3 Thu 7 PM 26.5 26.0 24.3 **CRESTING**
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
Cooper230
WGUS84 KLZK 211553
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1053 AM CDT Fri May 21 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-221600-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210524T0900Z/
/HUSA4.1.ER.000000T0000Z.210521T1000Z.210523T0300Z.NO/
1053 AM CDT Fri May 21 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until late Sunday night.
* At 9:30 AM CDT Friday the stage was 26.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue falling and is expected to fall
below flood stage around late tomorrow evening and continue
falling to 20.5 feet by next Wednesday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Fourche Lafave R
Houston 25.0 26.2 Fri 9 AM 25.2 24.1 22.8 ***Falling***
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
57126
WGUS84 KLZK 220125
FLSLZK
Flood Statement
National Weather Service Little Rock AR
825 PM CDT Fri May 21 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC105-230130-
/O.CON.KLZK.FL.W.0215.000000T0000Z-210524T0900Z/
/HUSA4.1.ER.000000T0000Z.210521T1000Z.210523T0300Z.NO/
825 PM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Fourche Lafave River Near Houston.
* Until late Sunday night.
* At 6:30 PM CDT Friday the stage was 25.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
Saturday evening and continue falling to 20.3 feet early Wednesday
afternoon.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River
and up into the Fourche LaFave begin to flood. Equipment and
livestock should be moved to higher ground.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time
Date
Fourche Lafave R
Houston 25.0 25.7 Fri 6 PM 25.1 23.8 22.4 **FALLING**
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
232430
WGUS84 KLZK 221409
FLSLZK
Flood Statement
National Weather Service Little Rock AR
909 AM CDT Sat May 22 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Fourche Lafave River Near Houston affecting Perry County.
ARC105-221515-
/O.CAN.KLZK.FL.W.0215.000000T0000Z-210522T1409Z/
/HUSA4.1.ER.000000T0000Z.210521T1000Z.210523T0300Z.NO/
909 AM CDT Sat May 22 2021
...The Flood Warning for the Fourche Lafave River Near Houston has
been cancelled...
The Flood Warning is cancelled for
the Fourche Lafave River Near Houston.
* At 8:30 AM CDT Saturday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to fall to 21.8 feet Thursday
morning.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time
Date
Fourche Lafave R
Houston 25.0 24.9 Sat 8 AM 23.0 22.6 22.5 Falling
&&
LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
3503 9274 3504 9259
$$
GoudswardWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 18, 6:39 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 18, 6:39 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 639 AM CDT Tue May 18 2021 .AVIATION... Moisture will remain plentiful for all terminals through the period with MVFR condition prevailing. However, there will be periods of IFR conditions when precipitation is falling. Scattered showers and isolated thunderstorms are expected, especially later in the period as another upper level impulse moves through. Locally heavy rain is expected with the stronger cells. Light south to southwest winds are expected. && .PREV DISCUSSION...(ISSUED 300 AM CDT Tue May 18 2021) SHORT TERM...Today Through Wednesday Night An upper level trough/closed low remains west of AR over the SRN Rockies early this Tue morning...with AR under SW flow aloft. This has kept moisture levels high recently...resulting in high POPs. Current radar imagery shows some scattered SHRA liking north across portions of the CWA...mainly across central into NRN sections of the CWA. Some more isolated activity was also noted further west and south. The aforementioned upper trough/closed low will continue to meander west of AR through the short term period...with multiple upper disturbances lifting NE in the SW flow aloft over AR. Confidence is high in seeing multiple disturbances moving overhead...but the exact timing of these waves...and the resulting coverage/location of the convection...remains uncertain...even in the near-term. Even so...the areas expecting to seeing highest rainfall will remain across the WRN/SWRN section of the CWA...where QPF values through Wed night are in the general 1-3 inch range. Locally higher amounts will be possible...with an increased threat for flash flooding. As a result...the flood watch will remain for the counties already established. As for more detailed timing...latest high-res near-term guidance suggests the ongoing scattered/isolated SHRA to continue into the early afternoon hrs across the central/ERN CWA. However...a more organized area of convection could develop to the west/SW later this morning...then move NE into WRN/SWRN sections of the CWA mid to late afternoon. This convection could then possibly persist into the central sections of the CWA by this evening...lessening in intensity and organization over time. Expect more isolated/scattered convection by tonight into early Wed. Humidity levels will remain high over the short term period due to the continued moisture influx given the overall synoptic pattern. Temps will be in the upper 60s to low 80s each afternoon...with lows generally in the 60s to around 70. POPs look to start to shift west by the end of the short term and the first period of the long term period before a drier pattern develops late this week. LONG TERM...Thursday Through Monday Scattered rain showers will remain possible during the early part of the long term period before upper level high pressure builds in from the east. Additional rainfall accumulations look to remain below a quarter inch. The highest totals in western AR gradually decreasing as you move to central and eastern AR. The lowest PoPs move in for the weekend as this upper level high pressure takes control, promoting dry and calm conditions through at least early next week. Temperatures look to rise above normal under the presence of high pressure as clouds gradually clear bringing highs into the 80s and 90s and lows into the 60s. && .LZK Watches/Warnings/Advisories... Flood Watch through Thursday morning FOR Clark-Conway-Faulkner- Garland-Hot Spring-Montgomery-Perry-Pike-Polk-Pulaski-Saline- Scott-Yell. && Aviation...56
Hazardous weather outlook, May 18, 3:10 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 310 AM CDT Tue May 18 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-191000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 310 AM CDT Tue May 18 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will remain possible through at least tonight...with some locally heavy rainfall possible. Additional rainfall amounts of 1 to 2 inches are forecast through tonight across the far west and southwest sections of the area. Locally higher amounts will be possible...with an increased threat for flash flooding as a result across the southwest sections of the area. A few strong to briefly severe thunderstorms could be seen...mainly across far southwest sections of the area this afternoon. Damaging winds and large hail will be the primary threat with the strongest storms. Otherwise...the overall threat for organized severe weather looks low at this time. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Chances for showers and thunderstorms remain in the forecast through Friday as an active weather pattern persists. While the overall threat for seeing severe weather looks to remain low...a strong storm or two could be seen. There will remain an increased threat for flash flooding for portions of western and southwest Arkansas...where total rainfall amounts of 1 to 3 inches are expected from Tuesday morning through Friday...with locally higher amounts possible. Calmer conditions will be seen by the weekend...with the threat for organized hazardous weather becoming low. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, May 18, 5:59 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM FLASH FLOOD 1 E COUNTRY ROAD ESTATE 35.05N 91.99W
05/18/2021 LONOKE AR EMERGENCY MNGR
EMERGENCY MANAGMENT CALLED IN THAT POLICE AND FIRE WERE
BLOCKING OFF A SECTION OF HWY 319, INUNDATED WITH WATER.
&&
EVENT NUMBER LZK2100635
JBCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:55 AM CDT | River Flood Advisory | LZK | Perry | 5 hr |
| May 18, 3:59 AM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski, White | 3 hr |
| May 18, 4:54 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Lonoke, White | 2 hr |
| May 18, 11:06 AM CDT | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 47 hr |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 38 min |
| May 18, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 32 min |
| May 18, 4:41 PM CDT | Special Weather Statement | LZK | Montgomery, Pike, Polk, Scott | 49 min |
| May 18, 5:05 PM CDT | Special Weather Statement | LZK | Scott | 40 min |
| May 18, 5:10 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 50 min |
| May 18, 5:43 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Montgomery, Pike, Yell | 47 min |
| May 18, 6:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 39 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Hot Spring, Perry, Pope, Saline and 1 more | 63 min |
| May 18, 6:34 PM CDT | Special Weather Statement | LZK | Pope | 41 min |
| May 18, 6:40 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Yell | 28 min |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.